Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mirena

I got mirena put in last friday. I ended my period the day before. Well its now Thursday and I got it again! is this to be expected??

Answer Question
 
tawnbond

Asked by tawnbond at 3:50 AM on Apr. 9, 2009 in Health

Level 7 (179 Credits)
Answers (3)
  • Oh ya I bleed for about 2 months off and on. so give it a few more months and just always wear a panty liner.
    raemommy

    Answer by raemommy at 5:00 AM on Apr. 9, 2009

  • This is why I don't want an IUD lol
    wirelessbubbles

    Answer by wirelessbubbles at 8:05 AM on Apr. 9, 2009

  • Yes, bleeding is normal. If you read through the informational packet they gave you, you will see that it says this can be quite normal for up to six months.

    Just give it some time for your body to adjust. I love my Mirena and haven't had a period in months which is wonderful because it gives my husband and I the opportunity to be more spontaneous.

    Hang in there! ;o)
    KlousMomi

    Answer by KlousMomi at 9:08 AM on Apr. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN